American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329
DOI: 10.12691/ajams-2-5-5
Open AccessArticle

Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization

Ibrahim B. Abdul-Moniem1,

1Department of Quantitative Methods, College of Commerce – Aswan University, Aswan, Egypt

Pub. Date: September 24, 2014

Cite this paper:
Ibrahim B. Abdul-Moniem. Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization. American Journal of Applied Mathematics and Statistics. 2014; 2(5):324-329. doi: 10.12691/ajams-2-5-5

Abstract

In this paper, Marshall – Olkin extended Kumaraswamy distribution will be obtained. We give some properties for this distribution. Recurrence relations for single and product moments of generalized order statistics from Marshall – Olkin extended Kumaraswamy distribution have been obtained. Specializations to order statistics and records have been made. Further, using a recurrence relation for single moments we obtain characterization of Marshall – Olkin extended Kumaraswamy distribution.

Keywords:
Kumaraswamy distribution marshall Olkin extended distributions generalized order statistics order statistics records single and product moments recurrence relations characterization

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  I.B. Abdul-Moniem, Recurrence re-lations for moments of lower generalized order statistics for-m exponentiated Lomax distribution and its characterization, J. Math. Comput. Sci. 2 (4) (2012), 999-1011.
 
[2]  A.A. Ahmad, Recurrence relations for single and product moments of generalized order statistics from doubly truncated Burr type XII distribution, J. Egypt. Math. Soc. 15 (1) (2007), 117-128.
 
[3]  A.A. Ahmad and A.M. Fawzy, Recurrence relations for single moments of generalized order statistics from doubly truncated distribution, J. Statist. Plann. Infer. 117 (2) (2003), 241-249.
 
[4]  M. Ahsanullah, Generalized order statistics from exponential distribution, J. Statist. Plann. Infer. 85 (1-2) (2000), 85-91.
 
[5]  E.K. AL-Hussaini, A.A. Ahmad and M.A. Al-Kashif, Recurrence relations for moment and conditional moment generating functions of generalized order statistics, Metrika 61 (2) (2005), 199-220.
 
[6]  H. Athar and H. Islam, Recurrence relations for single and product moments of generalized order statistics from a general class of distribution, Metron, LXII (3) (2004), 327-337.
 
[7]  Athar, H., Nayabuddin and Khwaja, S. K. (2012) Relations for moments of generalized order statistics from Marshal-Olkin extended Weibull Distribution and its characterization, ProbStat Forum, 5 (4), 127-132.
 
[8]  E. Cramer and U. Kamps, Relations for expectations of functions of generalized order statistics, J. Statist. Plann. Infer. 89 (1-2) (2000), 79-89.
 
[9]  D. Courard-Hauri, Using Monte Carlo analysis to investigate the relation-ship between overconsumption and uncertain access to one’s personal utility function. Ecological Economics, 64 (2007), 152-162.
 
[10]  S. C. Fletcher and K. Ponnambalam, Estimation of reservoir yield and storage distribution using moments analysis, Journal of Hydro-logy, 182 (1996), 259-275.
 
[11]  A. Ganji, K. Ponnambalam, D. Khalili, and M. Karamouz, Grain yield reliability analysis with crop water demand uncertainty, Stochastic Environmental Research and Risk Assessment, 20(2006), 259-277.
 
[12]  J.S. Hwang and G.D. Lin, On a Generalized Moment Problem II, Proc. of Amer Math. Soc. 91 (1984), 577-580.
 
[13]  U. Kamps, A Concept of Generalized Order Statistics, B. G. Teubner, Stuttgart, (1995).
 
[14]  U. Kamps and S. Cramer, On distributions of generalized order statistics. Statistics, 35 (2001), 269-280.
 
[15]  U. Kamps and U. Gather, Characteristic property of generalized order statistics for exponential distribution. Appl. Math. (Warsaw), 24 (1997), 383-391.
 
[16]  J. M. F. Carrasco, S. L. P. Ferrari, and G. M. Cordeiro, A New Generalized Kumaraswamy Di-stribution, arXiv: 1004.0911v1 [stat.ME] 6 Apr. (2010).
 
[17]  R. U. Khan, Z. Anwar, and H. Athar, Recurrence relations for single and product moments of generalized order statistics fro-m doubly truncated Weibull distribution, Aligarh J. Statist. 27 (2007), 69-79.
 
[18]  D. Kumar, Generalized order statistics from Kumaraswamy distribution and its characterization. Tamsui Oxford J. Infor. and Math. Sci. 27 (4) (2011), 463-476.
 
[19]  P. Kumaraswamy, Generalized probability density function for double- bounded random-processes, Journal of Hydrology , 46 (1980), 79-88.
 
[20]  A.W. Marshall and I. Olkin, I., A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families, Biometrika 84 (3) (1997), 641-652.
 
[21]  P. Pawlas and D. Szynal, Recurrence relations for single and pro-duct moments of generalized order statistics from Pareto, generalized Pareto and Burr dist-ributions, Commun. Stat. Theory Methods, 30 (4) (2001), 739-746.
 
[22]  S. Sanchez, J. Ancheyta, and W. C. McCaffrey, Comparison of probability distribution function for fitting distillation curves of petroleum, Energy and Fuels, 21 (2007), 2955-2963.
 
[23]  A. Seifi, K. Ponnambalam, and J. Vlach, Maximization of manufacturing yield of systems with arbitrary distributions of comp-onent values, Annals of Operations Research, 99 (2000), 373-383.
 
[24]  V. Sundar and K. Subbiah, Application of double bounded probability density function for analysis of ocean waves, Ocean Engineering, 16 (1989), 193-200.